# SDR ASAA2022041337987

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 2,685 hours, 780 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 8010 · Engine Cranking
- Part: Igniter
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 ENGINE DID NOT START. ENG VALVE CLOSED LIGHT WAS ILLUMINATED BRIGHT. GROUNDED - YES. #1 ENGINE RIGHT IGNITER INOP. PERFORMED B737-9 IFIM TASK G74-20-00-810-803, B737-9 AMM TASK G71-00-00-730-804-G00 AND TASK G71-00-00-730-805-G00. NO FAULTS FOUND DURING IGNITION SYSTEM TESTS. PERFORMED TWO NORMAL ENGINE STARTS, NO DEFECTS NOTED.
